# SDR K11A2018042272501

- Difficulty date: April 22, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N725CK
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 65,739 hours, 36,012 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: B Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE DUE TO A HYDRAULIC B SYSTEM LOSS.  REMOVED AND INSTALLED TEMPORARY FLEX LINE ON THE NR 1 HYD B PUMP IAW AMM 20-10-12, AND 20-80-01, LEAK AND OPS CHECKED GOOD.
